# SDR USAA000168

- Difficulty date: January 14, 2000
- Submitted: August 11, 2000
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 28,666 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAMED CRACKED .125 INCH TO .25 INCH, BS 727D STRINGER 8, 9 LEFT.  INSTALLED DOUBLER MADE FROM 7075-T6 .50 INCH THICK PER EA 53440.  (M)
